Authors: | Todorčević, Vesna |
Affiliations: | Mathematical Institute of the Serbian Academy of Sciences and Arts |
Title: | Bilipschitz mappings between sectors in planes and quasiconformality |
Journal: | Functional Analysis, Approximation and Computation |
Volume: | 1 |
Issue: | 2 |
First page: | 1 |
Last page: | 6 |
Conference: | Functional Analysis and Its Applications, Niš, Serbia, June 16-18, 2009 |
Issue Date: | 2009 |
Rank: | M33 |
ISSN: | 1821-410X |
URL: | http://operator.pmf.ni.ac.rs/www/pmf/publikacije/faac/2009/1-2-2009/faac1-2-1.pdf |
Abstract: | We consider bilipschitz properties of conformal and quasiconformal mappings between sectors with respect to j-metric. Special attention is paid to the behaviour of the bilipschitz constant as the qc-constant K tends to 1. |
Publisher: | Faculty of Sciences and Mathematics, University of Niš |
Show full item record
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.